# SDR FDEA200811144879

- Difficulty date: November 14, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518220
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR FUSELAGE BS 720D, 12 STR 19L SKIN LAP JUST FWD OF WING LE, SKIN HAS WEAR REPAIRED FUSE SKIN AT STA 720D 12 STR 19L REF SRM 53-30-3 FIG 5.  DISPLACED LEFT INBD LEADING EDGE FOR REPAIR AND REINSTALLED REF SRM 51-30-2 PG 1-5.  DISCONNECTED LEADING EDGE PNEUMATIC DUCT AND REINSTALLED AND LEAK CHECKED REF MM 36-13-00-4 PG4.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
